# SDR SWAA2019112939214

- Difficulty date: November 27, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 55,583 hours, 32,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY FLASH LIGHT STRAP BROKEN.          / R&R STRAP IAW AMM.
